| Model Number |
80014-001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Service error code was received on the customer support helpline queue.Patient confirmed receiving a wrench icon.There was no patient injury or adverse event.However, the service required event code indicates a wcd system issue that if it were to recur could result in the wcd failing to provide needed therapy.
Additional Manufacturer Narrative
Device evaluation of the alleged malfunction required retrieval of the device from the patient; return to the contract manufacturer for decontamination, inspection and initial testing; followed by shipment to the manufacturer of record for failure investigation and root cause analysis.The returned monitor was tested and passed both isl (safety) and eit (performance) testing.Therapy cable passed weight, safety and failed eit.Kmt engineering evaluated the returned t/c and observed cable booted up with no issues.The reported service error code alert can be attributed to a system power-on self-test fault detected when a patient plugs and unplugs the therapy cable during system boot up.Will continue to monitor and trend service code issues for failure modes.